Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 580537, 7 pages
Research Article

No Null-Helix Mannheim Curves in the Minkowski Space ๐”ผ๐Ÿ‘๐Ÿ

Institute of Mathematics, Academia Sinica, Taipei 10617, Taiwan

Received 29 December 2010; Accepted 23 May 2011

Academic Editor: Manfred Moller

Copyright © 2011 Jae Won Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. H. Jin, โ€œNatural Frenet equations of null curves,โ€ Journal of Dongguk University, vol. 18, pp. 203โ€“212, 1999. View at Google Scholar
  2. H. Liu and F. Wang, โ€œMannheim partner curves in 3-space,โ€ Journal of Geometry, vol. 88, no. 1-2, pp. 120โ€“126, 2008. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  3. K. Orbay and E. Kasap, โ€œOn mannheim partner curves in 𝔼3,โ€ International Journal of Physical Sciences, vol. 4, no. 5, pp. 261โ€“264, 2009. View at Google Scholar
  4. H. B. ร–ztekin and M. Ergรผt, โ€œNull mannheim curves in the minkowski 3-space 𝔼13,โ€ Turkish Journal of Mathematics, vol. 35, no. 1, pp. 107โ€“114, 2011. View at Publisher ยท View at Google Scholar
  5. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Mathematics and its Applications, Kluwer Academic Publishes, Dordrecht, 1996. View at Zentralblatt MATH
  6. K. L. Duggal and D. H. Jin, Null Curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007. View at Zentralblatt MATH